# SDR ICRR202210110002

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Boeing 100BOEING
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3401828010
- Condition: Cracked
- Location: Lh Thrust Mount
- Component: Mount
- Component part number: 3401828010
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DISCOVERED DURING PENETRANT INSPECTION PER SPM 70-32-11.
